# SDR DALA2024011100489

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 15,251 hours, 6,490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3065 REF LOG 5421038 WHILE COMPLYING WITH CARD 0550-2002 FOUND OILY CONTAMINATION ABOUT THE APU INCLUDING INLET/DOOR AREA. CORRECTIVE ACTION: REPLACED CABIN FILTERS, CLEANED APU INLET OF OIL AND REPLACED APU. MULTIPLE LOGS WRITTEN FOR THIS EVENT. (5421039)
